A powerful synthetic hallucinogen, N-bomb is used as an alternative to mescaline or LSD. While this is a relatively new drug without extensive studies on it, what we do know about it is alarming. Read on to learn more about the drug, including how it’s made, its effects and dangers.
What Is N-Bomb Drug?
While its proper name is “N-BOMe”, it’s also called “Smiles,” “Dime,” “Solaris,” “Legal Acid,” “GNOME” and “New Nexus.” The drug has several variations, but the most popular is 251-NBOMe, often called “251” for short.
N-bomb is either in powder or liquid form. Often, people take the liquid form and soak it into blotter paper. Because it has a strong metallic taste, many makers add a mint or fruit flavoring to make it more palatable.
What Are the Effects of N-Bomb?
While it doesn’t have any effect if swallowed, it causes a powerful high when absorbed under the tongue. Users also inject, smoke, breathe and vaporize and inhale it. Some even go so far as inserting it rectally.
In extremely small doses — a normal to high dose looks like about six grains of regular table salt — it mimics LSD and methamphetamine. Users take N-bomb hoping to:
- Experience intense visual hallucinations, including color shifting, bright spots and trails
- Lift their mood and achieve euphoria
- Stimulate their mind and body
- Increase their creative thinking
- Improve their awareness and appreciation of music
- Create feelings of eternity, love and empathy
While users hope for a life-changing, peaceful high that brings people together, the reality is vastly different. What users often experience is:
- Difficulty focusing
- Panic and fear
- The inability to coherently communicate
- Vomiting and nausea
- Other dangerous effects
What Are the Dangers of N-Bomb?
N-bomb is one of the most dangerous drugs. It’s very easy to overdose on because it is so powerful. With only a few grains producing serious side effects, it’s easy to consume too much with disastrous results, including death. This drug is so dangerous, makers must wear protective gear — gloves, goggles and a filter mask — when producing it.
Taking any amount of N-bomb puts you at risk of:
- Losing consciousness
- Narrowing of your blood vessels that could lead to high blood pressure
- Losing muscle control, such as twitching, tremors and stiff, uncomfortable limb positions
The fact it is so easy to overdose on is clear in its causality numbers. Within a 17-month period, there were 19 deaths linked to three types of N-bomb drugs, including 251.
Get Help Today
There is no “safe” amount of N-bomb drugs. If you are using it, you are putting yourself at risk for devastating consequences, including death.
Contact 12 Keys Rehab for the empathetic help you need to stop using N-bomb drugs. We offer holistic, personalized drug treatment that addresses all aspects of your drug use, including what led to your using. When you heal on every level — physical, emotional, mental and spiritual — you can achieve long-term recovery and a fulfilled life.